Title: Ultraproducts and approximation in local-rings .2
Authors: Denef, Jan ×
Lipshitz, L #
Issue Date: 1980
Publisher: Springer verlag
Series Title: Mathematische annalen vol:253 issue:1 pages:1-28
ISSN: 0025-5831
Publication status: published
KU Leuven publication type: IT
Appears in Collections:Algebra Section
× corresponding author
# (joint) last author

Files in This Item:

There are no files associated with this item.

Request a copy


All items in Lirias are protected by copyright, with all rights reserved.

© Web of science